Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation of neutral differential equations with periodic coefficients


Authors: Qing Guang Huang and Shao Zhu Chen
Journal: Proc. Amer. Math. Soc. 110 (1990), 997-1001
MSC: Primary 34K15; Secondary 34K25, 34K40
DOI: https://doi.org/10.1090/S0002-9939-1990-1075188-6
MathSciNet review: 1075188
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a necessary and sufficient condition for the oscillation of all solutions to the neutral differential equation

$\displaystyle [x(t) - p(x)(t - r)]' + \sum\limits_{i = 1}^n {{q_i}(t)x(t - ir) = 0} ,$

where $ 0 \leq p \leq 1,r > 0$ are constants and $ {q_i}(t) \geq 0,i = 1, \ldots ,n$, are continuous $ r$-periodic functions.

References [Enhancements On Off] (What's this?)

  • [1] S. Chen and Q. Huang, Necessary and sufficient conditions for the oscillation of solutions to systems of neutral functional differential equations, Funkcial. Ekvac. (to appear). MR 1086770 (92e:34087)
  • [2] M. K. Grammatikopoulos, G. Ladas, and Y. G. Sficas, Oscillation and asymptotic behavior of neutral equations with variable coefficients, Rad. Mat. 2 (1986), 279-303. MR 873703 (88c:34092)
  • [3] E. A. Grove, M.R.S. Kulenović, and G. Ladas, Sufficient conditions for oscillation and nonoscillation of neutral equations, J. Differential Equations 68 (1987), 373-382. MR 891334 (88d:34096)
  • [4] E. A. Grove, G. Ladas, and A. Meimaridou, A necessary and sufficient condition for the oscillation of neutral equations, J. Math. Anal. Appl. 126 (1987), 341-354. MR 900752 (88j:34151)
  • [5] Q. Huang, Necessary and sufficient conditions for the oscillation of a class of differential difference equations with sign-variable periodic coefficients, Kexue Tongbao 33 (1988), 156.
  • [6] M. R. S. Kulenović, G. Ladas, and A. Meimaridou, Necessary and sufficient conditions for oscillations of neutral differential equations, J. Austral. Math. Soc. Ser. B 28 (1987), 362-375. MR 868764 (87k:34116)
  • [7] G. Ladas, Y. G. Sficas, and I. P. Stavroulakis, Nonoscillatory functional differential equations, Pacific J. Math. 115 (1984), 391-398. MR 765195 (86g:34099)
  • [8] Y. G. Sficas and I. D. Stavroulakis, Necessary and sufficient conditions for oscillations of neutral differential equations, J. Math. Anal. Appl. 123 (1987), 494-507. MR 883704 (89a:34080)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34K25, 34K40

Retrieve articles in all journals with MSC: 34K15, 34K25, 34K40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1075188-6
Keywords: Oscillation, neutral equations, periodic coefficients, characteristic equations
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society